Publication
Title
The evolution of core collections can be described via Banach space valued stochastic processes
Author
Language
English
Source (journal)
Mathematical and computer modelling. - Oxford
Publication
Oxford : 1998
ISSN
0895-7177
Volume/pages
28:9(1998), p. 11-17
ISI
000077413300002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 05.06.2017
To cite this reference